
Safrel
Safrel Allergy Relief Medication Diphenhydramine Hcl Caplets 25 Mg (1000 Count), Antihistamine Relieves Sneezing, Runny Nose, Hay Fever, Itchy Eyes And Throat, Seasonal Indoor & Outdoor Allergy Pills
OKAY
Product Code:
B08TQ65Y2R_VIT-JAN2025-1085
UPC:
7452238252714
Package Quantity:
10 oz
Country Of Origin:
USA
₹3,994.00
₹3,194.00
(You save
₹800.00
)

Safrel Allergy Relief Medication Diphenhydramine Hcl Caplets 25 Mg (1000 Count), Antihistamine Relieves Sneezing, Runny Nose, Hay Fever, Itchy Eyes And Throat, Seasonal Indoor & Outdoor Allergy Pills
₹3,994.00
₹3,194.00
(You save
₹800.00
)
Active Ingredient: The Active Ingredient In This Product Is Diphenhydramine Hcl, An Antihistamine Approved For The Treatment Of Allergies And Cold Symptoms. Compare Safrel Allergy Relief To The Active Ingredient Of Benadryl Tablets Provides Allergy Relief: This Allergy Relief Medicine Relieves Symptoms Due To Hay Fever Or Other Upper Respiratory Allergies: Runny Nose, Sneezing, Itching Of The Nose Or Throat And Itchy, Watery Eyes Relieves Symptoms Of Common Cold: This Allergy Relief Medicine Helps To Reduce Sneezing And Itchy Noses And Throats Effective: This Powerful Antihistamine Contains 25 Mg Of Diphenhydramine Hcl In Each Anti-Allergy Tablet And Effectively Treats Indoor Allergies Caused By Dust, Mold, And Pet Dander, As Well As Outdoor Allergies Caused By Tree Pollen, Weeds, And Grasses Adults & Children 12 Years And Over: 1 To 2 Caplets. Children 6 To Under 12 Years: 1 Caplet. Children Under 6 Years Of Age: Do Not Use This Product Children Under 6 Years Of Age. Add To Cart And Click Buy Now Great Allergy Relief Option For Your Family Do You Or Your Family Members Suffer From Chronic Or Seasonal Allergies Are You Tired Of Paying A Fortune And Burning Through Dozens Of Bottles Of Allergy Medicine And Pills Every Year Enjoy The Ultimate Convenience Of SafrelâS 1000 Count Allergy Relief Medicine. Each Bottle Contains 1000 Individual 25Mg Tablets Of Diphenhydramine Hcl. You DonâT Have To Suffer Through Allergy Symptoms Anymore! Get Quick Relief From Itching, Dry Or Watery Eyes, Runny Noses, Sinus Congestion, Coughing, Sneezing And Poor Breathing. Sleep Better And Get More Rest So That You Can Conquer Your Days With Full Energy And Vitality. These Tablets May Even Help Reduce Your Common Cold Symptomsâ
Always Keep Some Tablets On Hand For When Symptoms Arise. This Allergy Relief Medicine Relieves Symptoms Due To Hay Fever Or Other Upper Respiratory Allergies: Runny Nose, Sneezing, Itching Of The Nose Or Throat, And Itchy, Watery Eyes. 1 To 2 Caplets. Children 6 To Under 12 Years: 1 Caplet. Children Under 6 Years Of Age: Do Not Use This Product For Children Under 6 Years Of Age. These Statements Have Not Been Evaluated By The Food And Drug Administration. This Product Is Not Intended To Diagnose, Treat, Cure, Or Prevent Any Disease This Allergy Relief Medicine Helps To Reduce Sneezing And Itchy Noses And Throats